# SDR MASA200602528

- Difficulty date: November 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,591 hours, 5,489 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7225 RDU.  RUDDER LIMIT STATUS MESSAGE.  MX RESET SSCU SYSTEM.  FAULT CLEARED.  SYSTEM OPERATED NORMALLY.
